# SDR SWAA2022022238621

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED IN SEVERAL SPOTS / DAMAGE BEYOND LIMITS SRM 53-00-53-1A-1 REPLACED PANEL #140CF P/N 453A2610-18 AS REQUIRED. IAW AIPC 25-52-10-19 BOEING DWG:453A2600 REV:B
